# SDR AALA201805239001

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 56,235 hours, 26,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Defective
- Location: Tray Table
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT ROW ON AIRCRAFT RIGHT HAS TRAY TABLE THAT WILL NOT STAY UP. REPLACED SCREW IN TRAY TABLE ARM ROW 11 SEAT F PER AMM 25-22-00.
